Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 48, No. 1, pp. 191-207 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Biharmonic anti-invariant submanifolds in Sasakian space forms

Kadri Arslan, Ridvan Ezentas, Cengizhan Murathan and Toru Sasahara

Department of Mathematics, Faculty of Science, Uludag University, Bursa, Turkey, e-mail:,, Department of Mathematics, Oita National College of Technology. 1666 Maki, Oita, 870-0150, Japan, e-mail:

Abstract: We obtain some classification results and the stability conditions of nonminimal biharmonic anti-invariant submanifolds in Sasakian space forms.

Keywords: Biharmonic maps, Sasakian space forms, anti-invariant submanifolds

Classification (MSC2000): 53C42; 53B25

Full text of the article:

Electronic version published on: 14 May 2007. This page was last modified: 27 Jan 2010.

© 2007 Heldermann Verlag
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition